# SDR DXTA2024111101084

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 7,996 hours, 6,282 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS276456A
- Part serial: NSN
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PRESSING THE RUDDER PEDALS DOWN FROM THE LEFT SEAT, THERE IS A PHYSICAL CLICK THAT CAN BE FELT AND AN AUDIBLE CLICK THAT CAN BE HEARD TOWARDS THE BOTTOM OF THE MOVEMENT OF BOTH PEDALS. WHEN PRESSING THE PEDALS DOWN FROM THE RIGHT SEAT, IT IS ONLY THE LEFT RUDDER PEDAL THAT ALSO DISPLAYS THE SAME ISSUE. CORRECTIVE ACTION; FOUND EXCESSIVE PLAY IN BELL CRANK BETWEEN PEDAL LINK AND STEERING SPRING, RETORQUED BOLTS THAT WE COULD BUT FOUND THE BOLT CONNECTING THE BELL CRANK TO THE PEDAL LINK TO STILL HAVE PLAY, REMOVED BELL CRANK AS NEEDED AND FOUND THE BEARINGS TO BE DAMAGED AND NEEDING TO BE REPLACED. WORK PERFORMED IAW EMBRAER PHENOM 300 AMM CH. 32Â·51-02-400-802-A. INSTALLED NEW BEARINGS P/N MS27645-6A QTY 2 INTO THE PEDAL LINK ASSEMBLY, FUNCTIONAL CHECK WAS SATISFACTORY, CLOSED ACCESS AND REINSTALLED PILOT SEAT AS REQUIRED. ALL WORK PERFORMED IAW EMBRAER PHENOM 300 AMM CHA0TERS 32-51-02, AND 25-11-01.
